# SDR UIEA200700485

- Difficulty date: December 7, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 37,226 hours, 5,616 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Arm
- Part number: 65B08548603
- Condition: Damaged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP OUTBOARD SWING ARM FORWARD FITTING FOUND DAMAGED.  LEFT OUTBOARD AFT FLAP OUTBOARD SWING ARM FWD FITTING AND PIN REPLACED IAW AMM 27-51-06, FLAPS OPS CHECKED OKAY.
